Kurven auf Hyperflächen im Raum mit verallgemeinertem euklidischen Zusammenhang
Articles
V. Bliznikas
Vilnius State Pedagogical Institute
Published 1963-04-07
https://doi.org/10.15388/LMJ.1963.19377
PDF

How to Cite

Bliznikas V. (1963) “Kurven auf Hyperflächen im Raum mit verallgemeinertem euklidischen Zusammenhang”, Lithuanian Mathematical Journal, 3(1), pp. 21-27. doi: 10.15388/LMJ.1963.19377.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

В. Близникас. Кривые на гиперповерхности пространства обобщенной евклидовой связности

V. Bliznikas. Apibendrinto Euklidinio sąryšio erdvės hiperpaviršinės kreivės

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Most read articles by the same author(s)

1 2 > >>